I am new to drugs.com but used it to research the drug Lexapro I choose to be put on for my anxiety. It has great reviews for Generalized Anxiety Disorder. For the past 16 months I have had GAD. It came from a period of stress (getting married, buying a house, moving, loosing a parent, starting a new job.) all in a 3 month span. I had a panic attack 16 months ago and continue to have them and a daily feeling of anxiety and "weirdness".. I just want to feel "normal again". I am on 5 mg. of Lexapro and it is kicking my a**. I feel worse than ever like a zombi living in a video game. Everything in my life is AMAZING. But I just cant seem to kick this anxiety. Does anyone have any Encouraging words? A lexapro Sucess story that started out with all of these side effects? Thanks.
Lexapro making me feel like an anxious Robot?
- 17 Mar 2015 by lynruss303
- 17 Mar 2015
- lexapro, anxiety, generalized anxiety disorder, disorder, drug, research
Yes, this is normal, the worst of it is the first 3-5 days but it will take 2-3 weeks to fully settle down. Best not to make the common mistake of adjusting the dose in any way, including stopping. The other common error is to accept an additional medication to help deal with side effects that will subside on their own. This greatly complicates the issue.
As far as getting your life back, no medication will do that unless it is supporting protective efforts on your part to seek good ongoing counseling. Hang in there, it does get better.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety and Stress - Am I still supposed to feel nervous and anxious when entering a crowded room or
Posted 12 Jul 2013 • 5 answers
Posted 30 Sep 2015 • 9 answers
Posted 11 Mar 2016 • 6 answers
Should I take Lexapro 10mg in the morning or evening? It is making me a little more tired than usual
Posted 10 Feb 2017 • 2 answers
Posted 21 Mar 2017 • 1 answer